JOURNAL BROWSE
Search
Advanced SearchSearch Tips
STABILITY OF A BETA-TYPE FUNCTIONAL EQUATION WITH A RESTRICTED DOMAIN
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
STABILITY OF A BETA-TYPE FUNCTIONAL EQUATION WITH A RESTRICTED DOMAIN
Lee, Young-Whan; Choi, Byung-Mun;
  PDF(new window)
 Abstract
We obtain the Hyers-Ulam-Rassias stability of a betatype functional equation
 Keywords
functional equation;stability of functional equation;Hyers-Ulam-Rassias stability;
 Language
English
 Cited by
1.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
 References
1.
J. Baker, J. Lawrence and F. Zorzitto, The stability of the equation f(x+y)=f(x)+f(y), Proc. Amer. Math. Soc. 74 (1979), 242-246. crossref(new window)

2.
C. Borelli, On Hyers-Ulam stability for a class of functional equations, Aequationes Math. 54 (1997), 74-86. crossref(new window)

3.
G. L. Forti, Hyers-Ulam stability of functional equations in several variables, Aequationes Math. 50 (1995), 146-190. crossref(new window)

4.
R. Ger, Superstability is not natural, Roczik Naukowo-Dydaktyczny WSP W. Krakowie, Prace Mat. 159 (1993), 109-123.

5.
D. H. Hyers, On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA. 27 (1941), 222-224. crossref(new window)

6.
D. H. Hyers and Th. M. Rassias, Approximate homomorphisms, Aequationes Math. 44 (1992), 125-153. crossref(new window)

7.
D. H. Hyers, G. Isac, and Th. M. Rassias, Stability of functional equations in several variables, Birkhauser-Basel-Berlin (1998).

8.
K. W. Jun, G. H. Kim and Y. W. Lee, Stability of generalized gamma and beta functional equations, Aequationes Math. 60 (2000), 15-24. crossref(new window)

9.
S. M. Jung, On the general Hyers-Ulam stability of gamma functional equation, Bull. Korean Math. Soc. 34 (1997), no. 3, 437-446.

10.
S. M. Jung, On the stability of the gamma functional equation, Results Math. 33 (1998), 306-309. crossref(new window)

11.
G. H. Kim and Y. W. Lee, The stability of the beta functional equation, Babes-Bolyai Mathematica, XLV (1) (2000), 89-96.

12.
Y. W. Lee, On the stability of a quadratic Jensen type functional equation, J. Math. Anal. Appl. 270 (2002), 590-601. crossref(new window)

13.
Y. W. Lee, The stability of derivations on Banach algebras, Bull. Inst. Math. Acad. Sinica. 28 (2000), 113-116.

14.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300. crossref(new window)

15.
T. Trif, On the stability of a gamma-type functional equation, to appear.

16.
S. M. Ulam, "Problems in Modern Mathematics" Chap. VI, Science editions, Wiley, New York (1964).